# SDR SWAA2021062887230

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 10,204 hours, 22,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LOCATOR SIGN FELL FROM CEILING MID CABIN / RE-INSTALLED EXIT LOCATOR SIGN LENS AT MID CABIN CEILING PER AMM 33-51-01
